# SDR RRXA96177

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damage
- Location: Ws 420
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT WING STA 420 SPAR CAP DAMAGED DUE TO CUTTING TOOL.  RELEASED FOR FLIGHT FOR 6 CYCLES PER LETTER FROM COTNEY CO DER DERRRICK.
